MAUDE Adverse Event Report: VENCLOSE, INC. VENCLOSE RF ABLATION CATHETERS; RF CATHETER

VENCLOSE, INC. VENCLOSE RF ABLATION CATHETERS; RF CATHETER
Model Number VC-10A2.5-6F-100
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 11/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for this device was completed and no issues were identified.If additional information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
The patient underwent a routine endovenous radiofrequency ablation procedure of the greater saphenous vein (gsv) located on the right leg.During the procedure a skin burn occurred below the right knee, but the skin burn was not seen by the physician until the follow-up appointment.The date of the follow-up appointment is unknown.The procedure was completed without any issues and patient is doing well.The patient was given burn salve at follow-up appointment.No other treatment or medication was given to the patient.The clinic indicated the device did not malfunction during the procedure therefore, the device was discarded after the procedure.

Brand Name
VENCLOSE RF ABLATION CATHETERS
Common Device Name
RF CATHETER
Manufacturer (Section D)
VENCLOSE, INC.
2570 n. first street
2nd floor, #221
san jose CA 95131
MDR Report Key8313920
Report Number3011879048-2019-00001
Device Sequence Number62411
Product Code GEI
UDI-Device Identifier00858254006190
UDI-Public00858254006190
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K160754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberVC-10A2.5-6F-100
Device Catalogue NumberVC-10A2.5-6F-100
Device Lot Number6066401
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2019
Initial Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;